Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Nonlinear Functional Analysis
and Applications
ISSN (Print)
1229-1595
ISSN (Online)
2466-0973
Home
About the Journal
About this Journal
Aim and Scope
Editorial Board
Editorial Masthead
Privacy Statement
View Articles
Current
All Issues
Search
For Authors
Information for Authors
Make a Submission
Contact
E-Submission
Contact Us
Search
Register
Login
Home
/
Archives
/
Volume 31, Number 3, September 2026
Volume 31, Number 3, September 2026
Published:
2026-08-30
Articles
CONTEMPORARY METHODS OF COMPUTATIONAL NONLINEAR COUPLED VARIATIONAL-HEMIVARIATIONAL INEQUALITY PROBLEMS
Jong Kyu Kim, Salahuddin
661-681
PDF
FIXED POINT THEOREMS FOR GERAGHTY-REICH CONTRACTION MAPPINGS IN CONE METRIC SPACES OVER BANACH ALGEBRA
Godwin Amechi Okeke, Panle Augustine Bwan, Ho Geun Hyun
683-701
PDF
APPLICATION OF SOME COMMON FIXED POINT RESULTS FOR F-CONTRACTION MAPPING IN G-METRIC SPACES
R. Anna Thirumalai, R. Srinivasan
703-720
PDF
ON COMMON COUPLED FIXED POINT THEOREMS WITHOUT COMPATIBILITY IN PARTIALLY ORDERED PARTIAL METRIC SPACES WITH APPLICATIONS
Gurucharan Singh Saluja, Ho Geun Hyun
721-744
PDF
BOUNDARY VALUES OF HANKEL AND TOEPLITZ DETERMINANTS INVOLVING (p, q)-DIFFERENTIAL OPERATOR
Ningegowda Ravikumar, Mustafa A. Sabri, Basem Aref Frasin, Mahadeva Madhushree
745-768
PDF
A MODIFIED INERTIAL PARALLEL-TYPE SUBGRADIENT EXTRAGRADIENT METHOD FOR FINDING THE COMMON SOLUTION OF VARIATIONAL INEQUALITY PROBLEMS
Ratthaprom Promkam, Araya Kheawborisut, Wongvisarut Khuangsatung
769-804
PDF
SOME INVARIANT POINT RESULTS FOR RATIONAL CONTRACTIONS INVOLVING CONTROL FUNCTIONS IN R-METRIC SPACE
Samriddhi Ghosh, Ramakant Bharadwaj, Amita Pal, Sonam, Purvee Bhardwaj, Satyendra Narayan
805-823
PDF
A REFORMULATION OF J-NEUTROSOPHIC METRIC SPACES AND FIXED POINT FOR QUASI RJN-ϒ CONTRACTIONS
Mawada Albarq, Anwar Bataihah, Ayman A. Hazaymeh
825-842
PDF
TOPOLOGICAL STRUCTURE AND FIXED POINT THEORY IN NEUTROSOPHIC MR-METRIC SPACES
Abed Al-Rahman M. Malkawi, Roqia Butush, Ayat M. Rabaiah
843-859
PDF
THE COMPLEX EE TECHNIQUE FOR ERROR FUNCTION AND THEIR APPLICATIONS
Zaid Adil Abdalkareem, Ahmed Fadhil Noaman
861-872
PDF
MULTIPLICITY RESULTS FOR A FOURTH-ORDER DIFFEERNTIAL EQUATION WITH INTEGRAL BOUNDARY CONDITIONS
Tahar Kherraz, Noureddine Bouteraa, Habib Djourdem
873-890
PDF
FIXED POINT RESULTS FOR MULTIVALUED F-CONTRACTIONS IN DISLOCATED B-METRIC SPACES WITH AN APPLICATION
Belgacem Douymi, Haitham Qawaqneh, Adel Aissaoui, Hassen Aydi
891-904
PDF
NEUTROSOPHIC INNER PRODUCT SPACES AND THE CONSTRUCTION OF NEUTROSOPHIC HILBERT SPACES WITH APPLICATION
Kadhim B. Tarsh, Hadeel A. Hassan
905-924
PDF
HIGHER ORDER CONFORMABLE FRACTIONAL SHEHU TRANSFORM, A GENERALIZED APPROACH AND ITS APPLICATION
Khalef Bouich, Mohamed Elarbi Benattia
925-934
PDF
CHARACTERIZATIONS OF OPERATORS INVOLVING THE GENERALIZED IMAGINARY ERROR FUNCTION IN ANALYTIC FUNCTION FAMILIES
Feras Yousef, Tariq Al-Hawary, Mohamed Illafe, Basem Frasin, Jamal Salah
935-952
PDF
OPTIMAL RANKS OF NONLINEAR MATRIX EXPRESSIONS WITH APPLICATIONS
Sihem Guerarra, Iqbal M. Batiha, Nidal Anakira, Taki Eddine Oussaeif, Abed Al-Rahman M. Malkawi, Tala Sasa
953-978
PDF
ON RELATION THEORETIC COMMON FIXED POINT THEOREMS FOR PAIR OF MAPPINGS ENDOWED WITH A WEAKLY CLOSED RELATION
Anjana, Naveen Mani, Rahul Shukla
979-996
PDF
UNCERTAINTY-AWARE EXTENSIONS OF RADON NIKODÝM AND HAHN BANACH THEOREMS IN NEUTROSOPHIC MR-METRIC SPACES
Abed Al-Rahman M. Malkawi, Ayat M. Rabaiah
997-1012
PDF
COMMON FIXED POINTS FOR A PAIR OF MAPPINGS IN PERTURBED METRIC SPACES
Yumnam Sumanta Singh, Konthoujam Sangita Devi
1013-1022
PDF
EXPLORING ?-FIBONACCI NUMBERS IN GEOMETRIC FUNCTION THEORY: UNIVALENCE AND SHELL-LIKE CONVEX CURVES
Abdullah Alsoboh, Ala Amourah, Elarbi Elkaroui, Omar Alnajar, Abed Al-Rahman M. Malkawi, Tala Sasa
1023-1039
PDF
E-Submission
Submit your manuscript online
Current Issue
Volume 31, Number 3, September 2026
Current Issue
Archives
Editorial Office
Department of Mathematics Education, Kyungnam University Changwon, Gyeongnam 51767, KOREA
Tel: +82-(55)-249-2356
E-mail: jongkyuk@kyungnam.ac.kr
Information
For Readers
For Authors
For Librarians